MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #6 UNCEMENTED

LIMACORPORATE S.P.A. PHYSICA TT; PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #6 UNCEMENTED
Model Number 6521.14.060
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By the check of the device history records of the lot number involved (2023630), no pre-existing anomaly that could have contributed to the reported issue was detected on the tibial plates released with the same lot number.This is the first and only complaint received on this lot number.We will submit a final report as soon as the investigation will be completed.
 
Event or Problem Description
Knee revision surgery due to loosening of the tibial implant with product code 6521.14.060 lot 2023630 ster.2100042.The complaint source reported that the implant had tilted.The revision surgery date is (b)(6) 2023, the date of the previous surgery is (b)(6) 2021.Patient is male, born on (b)(6) 1947.This event occurred in france.
 
Event or Problem Description
5.Describe event or problem.Knee revision surgery due to loosening of the tibial implant with product code 6521.14.060 lot 2023630 ster.(b)(4).The complaint source reported that the implant had tilted.The revision surgery date is (b)(6) 2023, the date of the previous surgery is (b)(6) 2021.Patient is male, born on (b)(6).This event occurred in france.
 
Additional Manufacturer Narrative
By the check of the device history records of the lot number involved (2023630), no pre-existing anomaly that could have contributed to the reported issue was detected on the tibial plates released with the same lot number.According to our data, all 7 pieces manufactured with lot nr: 2023630 - ster.Nr: (b)(4) have been implanted, and this is the first and only complaint received on this lot number involved.The explant was returned to limacorporate not properly decontaminated therefore no analysis were possible to be performed.The available information and following x-rays were shared with a medical consultant for a clinical evaluation: - initial post-op ml and initial post-op ap x-rays.- post-op 3 months x-rays.- post-op 5 months x-rays.- post-op 15 months x-rays and scintigraphy.- revision post-op x-rays.Hereafter the conclusion of the medical consultant: "male normostenic patient age 75 with bmi 23,84 was indicated for uncemented tibial tt component with the ps femur of physcia system (we have no pre-op x rays).The operative technique used was measured resection technique, which requires perpendicular plane in tibia.This was not achieved according to the measurements on x-rays - initial post-op ml and initial post-op ap.The slope, medial inclination and perhaps to tight extension gab led to subsidence and changed slope of tibial component.Within fifteen months after the primary tka the tibial component was loosed, which was confirmed with the scintigraphy, too.During the revision surgery correct position and alignment was achieved." in conclusion, the cause of the reported loosening cannot be determined with certainty, but considering that: - check of dhrs did not highlighted any pre-existing anomalies on the pieces manufactured with lot number 202363.- this is the first and only complaint received on the lot number involved.- and according to our medical consultant opinion the failure is probably related to a surgical factor we can classify the event as not product related.Pms data.According to pms data the revision rate due to physcia tt tibial plates (code (b)(4)) loosening is about (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is a final mdr report.

Brand Name
PHYSICA TT
Common Device Name
PHYSICA TT - TI6AL4V EBM - FIXED TIBIAL PLATE #6 UNCEMENTED
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via naizonale 52
villanova di san daniele,
udine 33038
MDR Report Key16597700
Report Number3008021110-2023-00032
Device Sequence Number14580742
Product Code MBH
UDI-Device Identifier08033390174299
UDI-Public08033390174299
Combination Product (Y/N)N
PMA/510(K) Number
K201084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6521.14.060
Device Catalogue Number6521.14.060
Device Lot Number202363
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown